# SDR UPS02238629

- Difficulty date: June 13, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT CABIN DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERIES BOTH EMERGENCY LIGHTS, OPS CHECK NORMAL.
